MAUDE Adverse Event Report: ARTHREX, INC. CENTRIFUGE, ROTOFIX 32, 110V

ARTHREX, INC. CENTRIFUGE, ROTOFIX 32, 110V
Model Number CENTRIFUGE, ROTOFIX 32, 110V
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6)2023, it was reported by a sales representative via sems that an abs-10020 angel unit struggles to pull up the blood or bma from the whole blood in the bag and then the alarm goes off.The case was completed, they hit the process button as much as needed and it eventually gets the blood pulled up, but it really seems to struggle during the process.There was no additional information provided, additional information has been requested.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event has not yet been determined as the device has not been returned for evaluation at this time.A follow-up report will be submitted, including a most likely cause if a root cause can not be determined.
 
Additional Manufacturer Narrative
Complaint allegation was not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The reported failure is most likely due to a user error, following the correct surgical technique for the device.

Brand Name
CENTRIFUGE, ROTOFIX 32, 110V
Common Device Name
CENTRIFUGE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17343643
Report Number1220246-2023-07197
Device Sequence Number6543749
Product Code JQC
UDI-Device Identifier00888867001879
UDI-Public00888867001879
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCENTRIFUGE, ROTOFIX 32, 110V
Device Catalogue NumberABS-10020
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2023
Supplement Date Received by Manufacturer10/09/2024
Initial Report FDA Received Date07/18/2023
Supplement Report FDA Received Date10/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown